MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ULTRA 8 IAB: 8FR 50CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ULTRA 8 IAB: 8FR 50CC; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN000253
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after insertion of the iab, the pump alarmed for "restriction" and inflation of the balloon was unable to be visualized under fluoroscopy.An "angle near the top of the balloon" was also noted.Manual inflation and deflation was able to be achieved however, the determination was made to switch out the iab.The iab was removed and a 2nd iab was inserted at the same insertion site.No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "iab does not seem to fully inflate" was not able to be confirmed as the product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint was undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
ULTRA 8 IAB: 8FR 50CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key17259953
Report Number3010532612-2023-00372
Device Sequence Number20323541
Product Code DSP
UDI-Device Identifier00801902010742
UDI-Public00801902010742
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberIPN000253
Device Catalogue NumberIAB-06850-U
Device Lot Number18F23C0008
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2023
Supplement Date Received by Manufacturer07/28/2023
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexMale